Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Nonlinear Analysis

Editor-in-Chief: Radulescu, Vicentiu / Squassina, Marco


IMPACT FACTOR 2018: 6.636

CiteScore 2018: 5.03

SCImago Journal Rank (SJR) 2018: 3.215
Source Normalized Impact per Paper (SNIP) 2018: 3.225

Mathematical Citation Quotient (MCQ) 2018: 3.18

Open Access
Online
ISSN
2191-950X
See all formats and pricing
More options …

On the positive, “radial” solutions of a semilinear elliptic equation in N

Catherine Bandle / Yoshitsugu Kabeya
Published Online: 2012-01-24 | DOI: https://doi.org/10.1515/ana-2011-0004

Abstract.

We discuss various kinds of existence and non existence results for positive solutions of Emden–Fowler type equations in the hyperbolic space. The main tools are perturbation analysis, variational methods, Pohozeav type identities and reduction to Matukuma equations.

Keywords.: Nonlinear elliptic equations; hyperbolic space; regular/singular solutions

About the article

Received: 2011-10-04

Accepted: 2011-11-27

Published Online: 2012-01-24

Published in Print: 2012-02-01


Citation Information: Advances in Nonlinear Analysis, Volume 1, Issue 1, Pages 1–25, ISSN (Online) 2191-950X, ISSN (Print) 2191-9496, DOI: https://doi.org/10.1515/ana-2011-0004.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
PAULO CESAR CARRIÃO, AUGUSTO CÉSAR DOS REIS COSTA, and OLIMPIO HIROSHI MIYAGAKI
Glasgow Mathematical Journal, 2019, Page 1
[2]
Shoichi Hasegawa
Communications on Pure and Applied Analysis, 2017, Volume 16, Number 4, Page 1189
[4]
Soledad Benguria
Monatshefte für Mathematik, 2016, Volume 181, Number 3, Page 537
[5]
Elvise Berchio, Alberto Ferrero, and Maria Vallarino
Nonlinear Differential Equations and Applications NoDEA, 2015, Volume 22, Number 5, Page 1167
[6]
Yen-Lin Wu, Zhi-You Chen, Jann-Long Chern, and Y. Kabeya
Communications on Pure and Applied Analysis, 2013, Volume 13, Number 2, Page 949
[7]
Elvise Berchio, Alberto Ferrero, and Gabriele Grillo
Journal de Mathématiques Pures et Appliquées, 2014, Volume 102, Number 1, Page 1

Comments (0)

Please log in or register to comment.
Log in